Mathematical Logic Quarterly

Table of Contents

Volume 37 Issue 33‐35 (1991)

fmi-fmi, 513-559



  • Author:
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19910373301 (p fmi-fmi)


Degrees of Souslin Trees

  • Author: Stefan Bilaniuk
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19910373302 (p 513-524)

Nonstandard Methods and Finiteness Conditions in Algebra

  • Author: Matt Insall
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19910373303 (p 525-532)

Deduction Theorem for Many‐Valued Inference

  • Author: Mingsheng Ying
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19910373304 (p 533-537)

Remarks on The Cartesian Closure

  • Author: Lauri Hella, Michal Krynicki
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19910373305 (p 539-545)

Church‐Rosser Property for Some Extensions of λβ‐Reducibility Relation

  • Author: Andrei A. Kuzichev
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19910373306 (p 547-559)

Related Topics

Related Publications

Related Content

Site Footer


This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.